MathSciNet Relay Station
MathSciNet bibliographic data
MR1179459 11D61
Cohn, J. H. E. The Diophantine equation $x\sp 2+2\sp k=y\sp n$. Arch. Math. (Basel) 59 (1992), no. 4, 341–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement